Asymptotic linearity and nonlinear eigenvalue problems II

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Abstract

In this note conditions are derived which ensure that a class of nonlinear Sturm Liouville problems on the half line can be formulated as an asymptotically linear operator equation in L2(O, co). As a consequence it is possible to assert that there exist unbounded continua of solutions of this nonlinear Sturm-Liouville problem which "bifurcate from infinity" at each eigenvalue of its asymptotic linear
Original languageEnglish
Title of host publicationProceedings of the Royal Irish Academy
Subtitle of host publicationSection A: Mathematical and Physical Sciences
Place of PublicationDublin, Ireland
PublisherRoyal Irish Academy
Pages1-12
Publication statusPublished - 31 Mar 1977

Publication series

NameProceedings of the Royal Irish Academy
Volume77a

Cite this

Toland, J. F. (1977). Asymptotic linearity and nonlinear eigenvalue problems II. In Proceedings of the Royal Irish Academy: Section A: Mathematical and Physical Sciences (pp. 1-12). (Proceedings of the Royal Irish Academy; Vol. 77a). Dublin, Ireland: Royal Irish Academy.